i m suffering from candidiasis from 2 weeks ... its my first time.. during 1st week i thought it was urethritis it will be al right by drinking lots of water but then i noticed thick white cheese like vaginal discharge.. i googled it.. it was candidiasis,, my doctor gave me flagyl for 3 days and also anti histamine drud and travocort cream for topical use.. this helped me alot to relieve itch n burning sensation... but after 3 days my doctor gave me fluconazole 150mg 1 tablet.. i took it yesterday.. in morning i eat lots of fruits like grapes.. i forget that it will rais my blood sugar level which is helpful for fungus.. now i have no itch due to travocort but i have white discharge.. do u think this drug fluconazole can still help me???
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long does it take for Lamisil to begin working on Cutaneous Candidiasis of the groin area? Also?
Posted 20 Mar 2010 • 1 answer
Posted 25 Dec 2010 • 1 answer
Posted 15 Mar 2011 • 1 answer
Posted 31 Jul 2011 • 4 answers
Posted 17 Dec 2015 • 0 answers